# SDR EPUA031608

- Difficulty date: March 8, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 23,687 hours, 31,403 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING ROUTINE INSP ON VERT STAB RIB FLANGE AT RIB STRINGER INTERSECTION 39.5 AND RIB 54.026 CANT STAB STA, RT SIDE.  REPAIRED CRACK IAW WITH APPROVED DATA, AIRCRAFT RETURNED TO SERVICE.
